Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 9, NWS Amarillo, TX

June 5, 20094 counties in Texas

NWS Amarillo, TX issued this tornado warning at Jun 5, 2009, 10:16 PM CDT for 4 counties in Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2009, 10:16 PM CDT (03:16 UTC)
Expired
Jun 5, 2009, 10:45 PM CDT
In force
29 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 10:19 PM CDTTSTM WND GST 60Groom, TX
Jun 5, 10:23 PM CDTHAIL 1.75Groom, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 4:39 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
2250 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 060316
TORAMA
TXC011-065-129-179-060345-
/O.NEW.KAMA.TO.W.0009.090606T0316Z-090606T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1016 PM CDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1045 PM CDT

* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES.  THESE        
  TORNADOES WERE LOCATED NEAR GROOM...OR ABOUT 15 MILES NORTHEAST OF 
  CLAUDE...AND ANOTHER TORNADO 5 MILES NORTH OF LAKE MCCLELLAN.      
  THESE WERE BOTH MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROOM...
  LAKE MCCLELLAN...
  ALANREED...
  MCLEAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF YOU ARE IN MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3538 10093 3536 10054 3501 10058 3513 10127
      3533 10122
TIME...MOT...LOC 0315Z 283DEG 24KT 3522 10114

$$

KIMBLE
1 follow-up statement
000 
WWUS54 KAMA 060332
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT FRI JUN 5 2009

TXC011-065-060342-
/O.CAN.KAMA.TO.W.0009.000000T0000Z-090606T0345Z/
CARSON TX-ARMSTRONG TX-
1032 PM CDT FRI JUN 5 2009

...THE TORNADO WARNING FOR NORTHEASTERN ARMSTRONG AND SOUTHEASTERN
CARSON COUNTIES IS CANCELLED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 114.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE 
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3510 10109 3535 10109 3538 10093 3536 10054
      3501 10058
TIME...MOT...LOC 0332Z 283DEG 24KT 3519 10101

$$

TXC129-179-060345-
/O.CON.KAMA.TO.W.0009.000000T0000Z-090606T0345Z/
GRAY TX-DONLEY TX-
1032 PM CDT FRI JUN 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
DONLEY AND SOUTHERN GRAY COUNTIES...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES WEST OF LAKE
MCCLELLAN...OR  ABOUT 19 MILES NORTH OF CLARENDON...MOVING EAST AT 30
MPH. ANOTHER CIRCULATION CAPABLE OF PRODUCING A TORNADO WAS LOCATED 
5 MILES NORTH OF ALANREED...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MCCLELLAN...
  ALANREED...
  MCLEAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3510 10109 3535 10109 3538 10093 3536 10054
      3501 10058
TIME...MOT...LOC 0332Z 283DEG 24KT 3519 10101

$$

KIMBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 5, 7:04 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 5, 7:04 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT FRI JUN 5 2009

.AVIATION...
PLENTY OF THUNDERSTORMS AROUND THE KAMA AND KDHT TAF SITES.
APPEARS STORMS NEAR KAMA WILL MOVE JUST NORTH OF THE TAF SITE...SO
MENTIONED VCTS FOR NOW. HOWEVER...STORMS SPREADING WEST INTO EASTERN
NEW MEXICO SHOULD PROVIDE PLENTY OF THUNDERSTORMS FOR KDHT THROUGH
04Z OR SO. NOT CONFIDENT THAT KGUY WILL EXPERIENCE ANY STORMS THROUGH
THE REST OF TONIGHT. STORMS SHOULD BEGIN TO DECREASE AFTER 04Z AND
SPREAD INTO THE EASTERN PANHANDLES. WINDS WILL BE GUSTY WITHIN THE
THUNDERSTORMS BUT GENERALLY EXPECT A SOUTHERLY WIND THROUGH THE
NIGHT. HIGH CLOUDS SHOULD BE THE MAIN CLOUD COVER TOMORROW WITH ANY
PRECIP EXPECTED IN THE EASTERN PANHANDLES. MY APOLOGIES FOR THE LATE
AFD AND TAFS.

JJB

&&

.PREV DISCUSSION... /ISSUED 443 PM CDT FRI JUN 5 2009/

UPDATE...
SEVERE THUNDERSTORM WATCH WAS JUST ISSUED FOR THE ENTIRE PANHANDLES
SO UPDATED PACKAGE TO REFLECT THAT. THINKING THE SLIGHTLY DRIER AIR
MAY SUPPORT A GREATER WIND THREAT FOR THE WEST...WITH THE INCREASED
MOISTURE IN THE EAST LEADING TO A GREATER HAIL THREAT. ALTHOUGH THIS
CERTAINLY DOES NOT RULE OUT HAIL FOR THE WEST...OR WINDS IN THE EAST
FOR THAT MATTER.

JJB

PREV DISCUSSION... /ISSUED 350 PM CDT FRI JUN 5 2009/

DISCUSSION...
UPPER RIDGE CONTINUES TO PUSH EAST ALLOWING A MAINLY WEST FLOW ALOFT.
PLENTY OF ENERGY IN PLACE WITH A DRYLINE POSITIONED IN EASTERN NEW
MEXICO. SHORT WAVE ENERGY TRACKING THOUGH THE RIDGE WILL SET THE
STAGE FOR ADDITIONAL ROUND OF CONVECTION THIS AFTERNOON AND EVENING.
RADAR IS ALREADY SHOWING STORMS IN THE NORTHEAST PANHANDLES...WITH
GENERALLY CLEAR SKIES AND PLENTY OF INSOLATION ACROSS THE EAST.
MORNING SOUNDING AT KAMA SHOWED SOME SHEAR...AND THE FORECAST
SOUNDINGS ALSO INDICATED MARGINAL SHEAR WHICH COULD SUPPORT HIGH
BASED SUPERCELLS...WITH THE HAIL AND HIGH WINDS BEING THE PRIMARY
THREATS. THE DRYLINE SHOULD BEGIN RACING EAST ON SATURDAY...ALTHOUGH
LATEST MODEL RUNS ARE NOT AS PROGRESSIVE WITH THE DRYLINE. THE
SURFACE TROUGH APPEARS TO SET UP ACROSS THE CENTRAL ZONES AND THE SW
FLOW ALOFT BEGINS. SO THINKING HIGHER DEW POINTS ALONG WITH UNSTABLE
AIR WILL LINGER ACROSS THE FAR EASTERN PANHANDLES WHICH WARRANT
SLIGHT CHANCE POPS. BUT WARM AND DRY AIR WILL FILTER INTO THE WEST
AND CENTRAL ZONES BRINGING THE POTENTIAL FOR TRIPLE DIGIT TEMPS.

THE SOUTHWEST FLOW ALOFT CONTINUES AS THE SURFACE TROUGH DEEPENS AND
SHIFTS EAST ON SUNDAY. THIS SHOULD ALLOW THE DRYLINE TO PUSH BACK
INTO THE EASTERN PANHANDLES. POPS REMAIN ACROSS THE EAST ON SUNDAY
DUE TO THE POTENTIAL FOR DRYLINE INITIATED STORMS. COLD FRONT STILL
ON TRACK FOR MONDAY...BUT MODELS STILL NOT SHOWING A PARTICULARLY
COLD AIRMASS. SO THINKING HIGHS IN THE 80S ON BOTH MONDAY AND TUESDAY
IN THE POST FRONTAL AIRMASS. ALSO SOME POTENTIAL FOR STORMS TO
DEVELOP ALONG THE FRONT...BUT THINKING THERE WILL BE A LULL IN PRECIP
ACTIVITY ON TUESDAY.

UPPER RIDGE THEN BUILDS OVER NORTHERN MEXICO AND SOUTH TEXAS WITH
THE POTENTIAL FOR A 590 HIGH IN PLACE BY TUESDAY. CONCERNED THAT THE
HIGH WILL BE TOO FAR SOUTH TO KEEP PRECIP AT BAY...BUT NOT CONFIDENT
YET WHEN THE BEST SHOT AT STORMS WOULD BE IN THE EXTENDED. SO
CURRENTLY LEFT TUESDAY AND WEDNESDAY DRY. GFS HINTS AT A SHORT WAVE
PUSHING OVER THE RIDGE INTO THE PANHANDLES ON THURSDAY AFTERNOON...SO
LEFT THE SLIGHT CHANCE POPS IN PLACE FOR NOW.

JJB

FIRE WEATHER...
MAIN CONCERN REVOLVES AROUND SATURDAY AND SUNDAY WHEN A DRYLINE WILL
PUSH THROUGH THE AREA AND PROVIDE WARM...DRY...AND WINDY CONDITIONS
FOR THE CENTRAL TO WESTERN PANHANDLES. A FIRE WEATHER WATCH IS IN
EFFECT FOR BOTH SATURDAY AND SUNDAY. HOWEVER...RECENT PRECIPITATION
MAY PREVENT THE FIRE DANGER RATING FROM REACHING RED FLAG LEVELS. A
COLD FRONT ON MONDAY WILL LIMIT ANY FIRE WEATHER CONCERNS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
     MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
     SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&

14/14
Hazardous weather outlook, Jun 5, 1:00 PM CDT, 9 hours 16 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT FRI JUN 5 2009

OKZ001>003-TXZ001>020-061100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT FRI JUN 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY
BECOME SEVERE WITH STRONG WINDS AND LARGE HAIL BEING THE MAIN
THREATS.

IN ADDITION...BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT. THEREFORE...BOATERS ARE URGED
TO EXERCISE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...

FOR SATURDAY...DRY...WARM AND WINDY WEATHER COULD RESULT IN CRITICAL
FIRE CONDITIONS ACROSS MUCH OF THE PANHANDLES. THEREFORE...A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN AND CENTRAL PORTIONS OF
THE TEXAS AND OKLAHOMA PANHANDLES.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE CENTRAL AND EASTERN
PANHANDLES SUNDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE REGION SHOULD
MONITOR THE LATEST FORECASTS FOR POSSIBLE ACTIVATION THIS AFTERNOON
AND EVENING.

NUNEZ

In the hours before

Local storm report, Jun 5, 9:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT FRI JUN 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             WHITE DEER              35.43N 101.17W
06/05/2009  E1.50 INCH       CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA01465

CLK
Local storm report, Jun 5, 9:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT FRI JUN 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             WHITE DEER              35.43N 101.17W
06/05/2009  E1.75 INCH       CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA01466

CLK
Local storm report, Jun 5, 9:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
923 PM CDT FRI JUN 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             1 S WHITE DEER          35.42N 101.17W
06/05/2009  E1.75 INCH       CARSON             TX   AMATEUR RADIO

&&

EVENT NUMBER AMA01467

CLK
Local storm report, Jun 5, 9:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
925 PM CDT FRI JUN 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             2 E WHITE DEER          35.43N 101.14W
06/05/2009  E1.00 INCH       CARSON             TX   PUBLIC

0925 PM     TSTM WND GST     2 E WHITE DEER          35.43N 101.14W
06/05/2009  E65 MPH          CARSON             TX   PUBLIC

&&

EVENT NUMBER AMA01468
EVENT NUMBER AMA01469

SMB
Local storm report, Jun 5, 9:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
932 PM CDT FRI JUN 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             4 ENE WHITE DEER        35.45N 101.11W
06/05/2009  E1.75 INCH       CARSON             TX   PUBLIC

&&

EVENT NUMBER AMA01470

SMB
Special weather statement, Jun 5, 9:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
958 PM CDT FRI JUN 5 2009

TXZ018-019-060345-
ARMSTRONG TX-DONLEY TX-
958 PM CDT FRI JUN 5 2009

...STRONG THUNDERSTORM ACROSS DONLEY AND ARMSTRONG COUNTIES...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOODNIGHT...OR ABOUT 11 MILES SOUTHEAST OF
CLAUDE...MOVING EAST AT 35 MPH. PERSONS NEAR GREENBELT LAKE MAY ALSO
BE IMPACTED BY THIS STORM.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

JJB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:21 PM CDTSevere Thunderstorm WarningAMAMoore42 min
Jun 5, 7:42 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter49 min
Jun 5, 7:45 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Potter60 min
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningAMACarson, Hansford, Hutchinson, Moore, Potter, Sherman59 min
Jun 5, 8:37 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson38 min
Jun 5, 9:02 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 3 more58 min
Jun 5, 9:41 PM CDTTornado WarningAMACarson, Gray34 min
Jun 5, 9:47 PM CDTSevere Thunderstorm WarningAMACarson, Gray58 min
Jun 5, 10:08 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray67 min
Jun 5, 10:44 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler42 min
Jun 5, 10:57 PM CDTSevere Thunderstorm WarningAMACarson, Potter63 min
Jun 5, 11:18 PM CDTSevere Thunderstorm WarningAMAHartley, Moore36 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.